# SDR CALA2020012300200

- Difficulty date: January 18, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 72,070 hours, 29,664 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Web
- Part number: D5227902620451
- Condition: Cracked
- Location: Rt Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD OVERWING HATCH FWD AND AFT INNER WEB IS CRACKED AROUND VA RIOUS FASTENER BUCKTAILS. REMOVED & REPLACED IAW SRM 51-72-11-911-002.
